# SDR CAL960484

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 675
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 INCH CRACK IN RADIUS OF FLOOR BEAM LOWER T-CHORD AT BBL ZERO, STA 675.  THE FLOOR BEAM CHORD WAS REPAIRED IAW ECRA 5710-01462 AND BOEING DRAWINGS 65C19643, 65C17173, ND 65C17103.  (X)
